National Changhua University of Education Institutional Repository : Item 987654321/14851
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6498/11670
造訪人次 : 26020709      線上人數 : 204
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋


題名: Characterizing Distribution by Local Independence of Order Statistics
作者: Hu, C. Y.;Lian, Ie-Bin;Li, S. L.
貢獻者: 數學系
關鍵詞: Local independence;Characteristic function
日期: 2002
上傳時間: 2012-12-10T02:29:19Z
摘要: In this paper, an idea of local independence is introduced to characterize some distributions. The property of local independence can be used to determine the structure of the support of continuous distribution function. A new characterization of exponential distribution by local independence of functions of order statistics is obtained.
關聯: InterStat, 2002(12): 1-10
顯示於類別:[數學系] 期刊論文


檔案 大小格式瀏覽次數



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋